I have myself very worried and would like your thoughts. I am 39, married, and have been on the pill for about twenty years. I take Ortho tri cyclen. I take it at the same time everyday (6am). I have had some light brown vaginal discharge this month. I have myself all worried that I might be pregnant. I have had a cold this past week and took Nyquil and Robitussen but was told by the pharmacist this would not interfere with the pill. I know it is not right but I did take an extra pill two days last week from a backup pack because I was coughing so much and I was paranoid that I coughed up my pill which I probably did not but wanted to be safe. I also have been extremely stressed lately about my pill. I guess because I am getting older and more and more know that I don't want a baby. I am supposed to get my period next Tuesday but I am so overwhelmed reading on the internet that brown discharge could be implantation bleeding. So I was wondering if you could give me your thoughts.
I appreciate any help you can give me so I can maybe not worry so badly until next Tuesday.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.